Show ratings & reviews for

3.7 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

15 People found this comment helpful

this medicine worked for me but it was rough going the side affects were numerous.you really have to be strong to make it and you will need support i was able to go to work everyday it helped in fighting the depression. i lost 23lbs and some hair loss and was tired all the time. but i made it and it worked! all side affects go away when you finish. iwas on this medicine for 11 months i took this m...

Most voted negative review

1 People found this comment helpful

Combined with Ribavirin, the treatment is extremely difficult to endure. The side effects are horrible, severe depression, constant body and bone aches, severe anemia (requiring weekly procrit injections) and daily fatigue. However, if it will clear the Hep c virus it will be worth it. Only 3 more weeks and I will have completed round 2 of treatment. First was 24 weeks and virus came back afte...

Shared reviews and ratings

LucyBell83 | 25-34 | Female | On medication for 6 months to less than 1 year | Patient
1/31/2016
Condition: Chronic Hepatitis C
Overall rating 2.0
Effectiveness
Ease of Use
Satisfaction

My G.I.Dr convinced my it would save my life,so i started the 7 pill/daily & 1 injection weekly treatment. i looked and felt sunburned,my lips cracked,peeled,and bled.constant migraines, that three yrs after treatment i find out were strokes. fatigue i still have,suicidal depression, sever joint pain,hairloss,and now i've been diagnosed w/pancreatitis.my hep was undetectable but no longer is theres got to be a better treatment.

Report this postFill 3Created with Sketch.
DrJ | 55-64 | Male | On medication for 6 months to less than 1 year | Patient
1/18/2014
Condition: Chronic Hepatitis C
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

This medication was very easy to administer. It was worth taking because it worked BUT the side effects were BAD. I had very bad anemia that started shortly after starting treatment. I had to begin treatment for the anemia and stay on it until a month after I stopped taking interferon. Due to the anemia I also had tachycardia with even the mildest exertion. Walking more than 50 - 75 feet would result in my heart rate going up to 140 - 150. I also had serious GI problems. The worst was recurrent diarrhea that caused me to lose about 50 lbs during treatment. Fortunately I'm a big guy & was overweight before I started so I ended up close to my ideal weight. I'd go through it again if I had to but I'm sure glad my Hep C was cured because the treatment was the worst thing I have ever endured. Still, it was worth it.

Report this postFill 3Created with Sketch.
lab | 35-44 | Female | On medication for 1 to 6 months | Patient
10/16/2011
Condition: Chronic Hepatitis C
Overall rating 3.3
Effectiveness
Ease of Use
Satisfaction

This treatment was the most difficult thing I hae ever experienced,but gratefully it is undetectable in my blood since the 1st month. I now have mrsa from the injections sites it has been a nightmare ad I felt like killing myself the last 2 months had to stop the last month just had blood work and still undetctable. But now I;m sick with mrsa another month sick

Report this postFill 3Created with Sketch.
[email protected] | 45-54 | Female | On medication for 1 to 6 months | Patient
9/21/2011
Condition: Chronic Hepatitis C
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

sick from first week, by week 3 was better.week 5 Iswelling on one side of face contacted my Dr. he took me off the meds immediately. I ask what was our next step he said there was nothing else he could do and that I would get cirrosis.I would not accept this because 6 weeks later I had the swelling so I made my PCP refure me to an allergist,she also thinks it's not a reaction I contacted the company the makes the pegasys they sent it to my allergist and I'll take my test on the 30th,she also is going to put me in the hospital and do a desentisation. I think anyone who has a reaction should have the allergy testand if a doctor tells you there's nothing he can do go to work yourself the answer is out there

Report this postFill 3Created with Sketch.
vdevine69 | 45-54 | Female | On medication for 1 to 6 months | Patient
7/1/2011
Condition: Chronic Hepatitis C
Overall rating 2.7
Effectiveness
Ease of Use
Satisfaction

the first week and a half was a piece of cake! Getting into the 3rd week is when I really started get sick from rashes, boles, major headaches, could'nt sleep what so ever. ended up in the hospital with a 103.8 temp. Because your skin dries out so bad (and I was putting mositerizers on all the time) it plugs up you hair particle pore so my body is very infected but not with Hep C. I am now taking a very strong antibiotic and have three days left of taking and its barely starting to work. If you aregetting ready to do this treatment don't just listen to what your doctor or care nurse have to say but do your own research and dig deep because they do not know all the side affects. So be smart and not dumb like me and find out everything your can before you start. Yes, it is a very rough ride and don't be like me and do it alone (its pure "HELL") its best if you have someone close to you to help you get thou this. Goodn luck to all of you.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More